# SDR COMA0460516

- Difficulty date: September 16, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 9,967 hours, 8,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INTERCOSTAL CORRODED IN CABIN AT LBL 36 AND LBL 27 AT FS 484.  REPAIRED IAW REO 601R-53-41-059.
